MAUDE Adverse Event Report: INSET¿II; INSET II 110/9 GREY

INSET¿II; INSET II 110/9 GREY
Lot Number 5147699
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the (b)(6).The patient reported that the tubing was not connected to cannula.In the investigation it was found that the glue was missing from the tubing connector.No further information available.

Brand Name
INSET¿II
Common Device Name
INSET II 110/9 GREY
MDR Report Key8314607
Report Number3003442380-2019-00475
Device Sequence Number1304106
Product Code FPA
UDI-Device Identifier05705244007932
UDI-Public05705244007932
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/15/2019
Device Lot Number5147699
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1